# SDR SWIA200211314

- Difficulty date: October 10, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 29,709 hours, 32,444 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Lockwasher
- Condition: Broken
- Location: Lt Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, LEFT MAIN GEAR WOULD NOT RETRACT.  RETURNED TO RDM.  FOUND TANG BROKEN ON LOCKING WASHER FOR LEFT MAIN LANDING GEAR ACTUATOR.  REPLACED TANG WASHER AND RIGGED LEFT MAIN GEAR IAW MM 32-32-11.  PERFORMED SEVERAL GEAR SWINGS WITH NO DEFECTS NOTED.
